Browse by People

Up a level
Export as [feed] Atom [feed] RSS [feed] RSSPD
Group by: Item Type | No Grouping
Number of items: 2.

Yang, Xiaofan, Chen, Bill, Megson, Graham M. and Evans, David J. (2004) Global attractivity in a recursive sequence. Applied Mathematics and Computation, 158 (3). pp. 667-682. ISSN 0096-3003

Yang, Xiaofan, Evans, David J., Chen, Bill, Megson, Graham M. and Lai, Hongjian (2004) On the maximal connected component of hypercube with faulty vertices. International Journal of Computer Mathematics, 81 (5). pp. 515-525. ISSN 0020-7160

This list was generated on Tue Aug 23 23:36:22 2016 BST.